# SDR IPXA2024011786641

- Difficulty date: January 16, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 91,598 hours, 20,797 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SDR FILED OPEN *** (STR) RH WING O/B FLAP I/B FWD HINGE FAIRING SUPPORT STRUCTURE FWD SIDE SUPPORT PLATE HAS CRACKED.  74-077 APPROVED
